Doctor insights on:
Is it severe if I have OCD, major depression disorder treated with Lorazepam and Prozac and I'm cutting myself and thinking about suicide?
Get help now.: This is serious.If you are having thoughts about killing yourself, please be seen at the nearest emergency room now. Have a friend or relative drive you. If need be, you can call 911 for emergency services & they can provide transport. You can call the National Suicide hotline 24/7 at 1-800-273-8255. Consider dialectica Behavioral therapy. ...Read moreSee 2 more doctor answers
Suicide is an action in which a person intentionally causes his own death. Suicide more commonly occurs in persons suffering from depression or other mental illnesses, where a person may feel hopeless and see suicide as a way to escape the real or perceived overwhelming problems and ...Read more
WHY?: If either you or someone you know wants an answer to that, i'm concerned that either someone is contemplating a fatal dose as a suicide attempt or knows someone who is misusing the med. The question doesn't seem like innocent curiosity. Please see your dr and discuss this matter in detail. We don'twant someone endangered. ...Read moreSee 2 more doctor answers
Over dosage of Lorazepam can cause death? my friend did take 18 mg and fall asleep all over for 2 days. it can cause her any danger?
What happens if someone were to take 100,000 mg of Depakote er, 14 mg of lorazepam, 7 mg of reperidone,?
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Overdose: Yes. Of course it is a problem. You have over used the lorazepam. This is a sedative that can kill you. Given your history of depression that make me very sad and worried for your life. If you can please call 911 and get to the local emergency room to let them know you have made a suicide attempt. Or please call the local county crisis hotline or the national suicide hotline for help. ...Read more
Sis overdosed in trazodone, doxylamine, lorazepam, anti-emetics over 24h ago. Sleeps a lot, feels dizzy. Will the effects increase or wear down? Help
Bad combo: These medications are all sedating and have a potential to interact depending on the dosage taken. Lorazepam ingestion can be reversed with a medication called flumazenil. It sounds like you're quite concerned about your sister ... Going to the ER and making sure that she receives the proper medical and (more importantly) psychiatric care is definitely your best bet. Hope that helps! ...Read moreSee 2 more doctor answers
Try to avoid: Lorazepam is long acting antianxiety, but we have better drugs for that--it is used to stop seizures but used IV in the hospital---i am against long term oral intake of Lorazepam for any reason, other than a short course- Lorazepam should not be used for sleep. ...Read moreSee 1 more doctor answer
IMPRECISE: PEOPLE METABOLIZE MEDS AT DIFFERENT RATES AND ARE AFFECTED AT DIFFERENT DOSAGE LEVELS.=YOU HAVEN'T SAID HOW 0.25 AFFECTS YOU. aRE YOU CONCERNED ABOUT WHAT YOU EXPERIENCE OR IS IT ADVICE YOU'VE HAD TO BE CAREFUL ABOUT DRIVING ON MEDS? cHECK WITH THE DR WHO'S PRESCEIBING IT. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How many teens commit suicide each year because of bullying?
- How many hours should i wait to drink after taking a 5 lorazepam?
- How long does lorazepam stay in your system drug test?
- Ask a doctor a question free online
- Is clonazepam stronger than lorazepam?
- Mixing clonazepam and lorazepam
- Is it dangerous to take lorazepam with tramadol for pain and depression?
- Talk to a neurologist online